# SDR AALA201804029003

- Difficulty date: March 26, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,897 hours, 29,268 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D5281005720000
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN AIRFRAME VIBRATION ISSUE THE RIGHT NOSE LANDING GEAR AFT DOOR HINGE FITTING BETWEEN FRAMES 18 TO 20 AT -YT449 WAS FOUND TO HAVE EXCESSIVE PLAY.  REPLACED THE RIGHT NOSE LANDING GEAR AFT DOOR HINGE FITTING IAW AMM 32-22-13-410-0001-A.
